# SDR AWXA200701085

- Difficulty date: August 15, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 58,301 hours, 25,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53475765200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-06 CHECK - NR 5985310, CORROSION ON BULK CARGO DOOR LOWER SILL, BS 2830/FR 60 - BS 2936/FR 62, -Y630 TO -Y680.  REPAIRED BULK CARGO DOOR LOWER SILL, BS 2830/FR 60 - BS 2936/FR 62, -Y630 TO -Y680 IAW A320 SRM 53-41-49 FIGURE 203.
